By the same authors

From the same journal

From the same journal

Computable bounds for the discrimination of Gaussian states

Research output: Contribution to journalArticle

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalPhysical Review A
DatePublished - 17 Jul 2008
Issue number1
Volume78
Number of pages8
Pages (from-to)012331
Original languageEnglish

Abstract

By combining the Minkowski inequality and the quantum Chernoff bound, we derive easy-to-compute upper bounds for the error probability affecting the optimal discrimination of Gaussian states. In particular, these bounds are useful when the Gaussian states are unitarily inequivalent, i.e., they differ in their symplectic invariants.

    Research areas

  • CONTINUOUS-VARIABLES, Quantum State Discrimination, Chernoff bound, Gaussian states

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations